# SDR DLL10951914

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT GEAR FITTING FWD TRUNNION AFT BORE HAS CORROSION ON FWD FACE AND CORROSION AND PITTING IN BORE.  BORED LUG TO 4.229 TO REMOVE CORROSION.  BLENDED AREAS TO REMOVE MINOR CORROSION.  TREATED/PAINTED PER SRM 57-14-00.
